MathSciNet Relay Station
MathSciNet bibliographic data
MR2095368 13H10 (13P10)
Elias, Juan On the computation of the Ratliff-Rush closure. J. Symbolic Comput. 37 (2004), no. 6, 717–725.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement